Alert archive / Maryland / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

June 12, 2011Cecil County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 12, 2011, 3:35 PM EDT for Cecil County, Maryland. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2011, 3:35 PM EDT (19:35 UTC)
Expired
Jun 12, 2011, 4:30 PM EDT
In force
55 min
Issued by
NWS Philadelphia/Mount Holly

County Cecil County, MD

The radar

The Dover AFB radar (KDOX), 111 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
360 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WWUS81 KPHI 121935
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT SUN JUN 12 2011

MDZ008-122030-
CECIL MD-
335 PM EDT SUN JUN 12 2011

...A STRONG THUNDERSTORM MAY AFFECT WESTERN CECIL COUNTY...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM JUST WEST OF COLUMBIA...PENNSYLVANIA...MOVING
SOUTHEAST AT 30 MPH ALONG THE WEST SIDE OF THE SUSQUEHANNA RIVER.
THE THUNDERSTORM MAY BE NEAR PORT DEPOSIT AND OCTORARO AROUND 415 
PM AND PERRYVILLE AROUND 430 PM.

VERY HEAVY RAIN MAY FALL FROM THIS STORM...AND IT COULD CAUSE WATER 
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.

THERE IS THE POTENTIAL FOR INTENSE LIGHTNING FROM THIS STORM. DO NOT 
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS 
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3973 7623 3973 7615 3955 7602 3954 7607
      3956 7610 3962 7616 3965 7617 3969 7623
      3972 7624

$$

IOVINO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 12, 3:04 PM EDT, 31 minutes earlier.

Area forecast discussion, Jun 12, 3:04 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
304 PM EDT SUN JUN 12 2011

.SYNOPSIS...
A COLD FRONT IN CENTRAL PENNSYLVANIA WILL CROSS THE AREA TONIGHT.
WEAK HIGH PRESSURE IN THE UPPER MIDWEST WILL VERY SLOWLY MOVE
TOWARD THE MID ATLANTIC COAST THIS COMING WEEK BUCKING UP AGAINST
THE INFLUENCE OF AN UPPER ATMOSPHERIC LOW PRESSURE OVER NEW ENGLAND.
A NEW AREA OF LOW PRESSURE DEVELOPS NEAR THE MID ATLANTIC COAST
LATE IN THE WEEK AND IT MAY LEAVE A TRAILING FRONTAL SYSTEM BACK
INTO THE MID ATLANTIC COAST NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 2 AM MONDAY MORNING/...
OUR 245PM UPDATE...COOLED THIS AFTNS TEMPS A FEW MORE DEGREES.

OTRW WATCH 467 CONTINUES AS POSTED... THE RADAR AND SAT IMAGERY
TELL THE STORY AND INFLUENCE THE TEMPS THE REMAINDER OF THIS
AFTERNOON.

&&

.SHORT TERM /2 AM MONDAY MORNING THROUGH WEDNESDAY/...
TEMPS AND WINDS ARE PRIMARILY 12Z/12 GFS MOS WITH A SMALL
CONTRIBUTION FROM THE NAM MOS. POPS ARE BLENDED 12Z NAM/GFSMOS
GUIDANCE WITH THE 09Z SREF 3HOUR PROB FOR .01

A NEW LINE OF SHOWERS DEVELOPING NEARED THE CFNT IN N CENTRAL PA
DURING MID AFTN SEEMS TO MATCH MAV/MET/SREF BLENDED POPS FOR THE
PERIOD 00Z-03Z.

THE BEST PERIOD OF WEATHER HERE EARLY THIS WEEK MAY BE FROM 2 AM
MONDAY THROUGH MONDAY EVENING.

TONIGHT AND MONDAY...AFTER THE CFP LATE THIS EVENING...A DRIER
COOLER AIRMASS BEGINS TO INFILTRATE BECOMING QUITE NOTICEABLE
MONDAY AFTERNOON.

MONDAY NIGHT-WEDNESDAY...AS AN UPPER LOW CIRCULATION DROPS SEWD
THROUGH THE NE USA...PATCHES OF CLOUD COVER AND A PERIOD OR TWO OF
COLD CORE INSTABILITY SHOWERS AFFECT THE REGION. THERE IS EVEN A
SMALL CHANCE OF THUNDER AND PEA HAIL TUESDAY AFTERNOON BUT NOT IN
THE GRIDS YET. CLOUDS AND SCT SHOWERS ARE MOSTLY DIURNAL DRIVEN...
GREATEST CHC APPEARS TO BE TUESDAY AFTERNOON.

TEMPS BELOW NORMAL THIS PERIOD TRIMMING THE CURRENT MONTHLY
DEPARTURES WHICH ARE RANGING GENERALLY BETWEEN 4 AND 7 DEGREES
ABOVE NORMAL THROUGH JUNE 11.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
A BIT OF A CHANGE IN THE UPPER PATTERN IS SEEN FROM SATURDAY...
WHEREIN SOMETHING OF AN OMEGA BLOCK TAKE SHAPE EARLY IN THE LONG
TERM PERIOD ON THE GFS. A CLOSED LOW JUST OFF THE NEW ENGLAND COAST
AND ANOTHER OVER THE UPPER MIDWEST SANDWICH A RIDGE IN THE OHIO
VALLEY AND EASTERN GREAT LAKES. THIS PATTERN DEVOLVES INTO SOME
PROGRESSIVENESS AS THE WESTERN LOW ROTATES EASTWARD AND OPENS TO
PHASE WITH THE EASTERN CANADIAN LOW BY SATURDAY. THIS BRINGS A
SURFACE LOW SLOWLY THROUGH OUR AREA FRIDAY NIGHT OR EARLY SATURDAY
AS THE FRONT SETTLES JUST TO OUR SOUTH. A WAVE MAY DRIVE ALONG THE
FRONT SUNDAY...AGAIN TO OUR SOUTH BUT WITH A CYCLONIC NORTHWEST FLOW
ALOFT. FOR NOW IT WAS DECIDED TO LEAVE IN A SLIGHT CHANCE OF SHOWERS
OR A THUNDERSTORM FOR SATURDAY IN VIEW OF THE CYCLONIC FLOW ALOFT...
BUT DRY WEATHER WAS FORECAST FOR SUNDAY AND SUNDAY NIGHT WITH LOW
CONFIDENCE FOR ANY PRECIPITATION AT THIS POINT. EXCEPT FOR
SATURDAY...THIS MIRRORS HPC GUIDANCE.

TEMPERATURES WILL CONTINUE TO BE FORECAST NEAR OR JUST ABOVE
SEASONAL NORMALS ESPECIALLY FOR HIGHS...WITH THE COOLEST READINGS
THURSDAY INTO FRIDAY AS LOW PRESSURE RESULTS IN CLOUDS AND
PRECIPITATION. HPC GUIDANCE WAS GENERALLY FOLLOWED.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A WARM FRONT CONTINUES TO BE DRAPED NEARLY JUST SOUTH OF ALL OF OUR
TERMINALS EARLY THIS AFTERNOON. DESPITE THE ONSHORE FLOW WEAKENING,
THERE IS A LOW-LEVEL INVERSION WHICH IS TRAPPING THE MOISTURE AND
MAINTAINING THE LOW CEILINGS. THE EROSION OF THIS HAS BEEN DELAYED
TO THE LACK OF MIXING. THE VISIBLE SATELLITE IMAGERY HOWEVER EARLY
THIS AFTERNOON DOES REVEAL THAT THINNING IS TAKING PLACE ACROSS
PORTIONS OF EASTERN PENNSYLVANIA TO SOUTHERN NEW JERSEY. THE CLOUD
BASES HAVE EDGED UPWARD SO FAR, ALTHOUGH SOME THICKER STRATUS HAS
BEEN STUBBORN TO ERODE NEAR THE NEW JERSEY COAST, WHICH HAS BEEN
IMPACTING KACY AT TIMES. OVERALL, WE BELIEVE THAT SOME ADDITIONAL
IMPROVEMENTS WILL OCCUR AS HEATING FROM ABOVE WILL MIX SOME OF THE
MOISTURE OUT AND ALLOW CEILINGS TO RISE SOME MORE. WE DID SLOW DOWN
THE SCATTERING OUT OF THE MVFR CEILINGS AT SEVERAL TERMINALS, AND
GIVEN THE MOISTURE IN THE LOWER LEVELS OF THE ATMOSPHERE AT LEAST
SCATTERED MVFR CEILINGS MAY LINGER EVEN LONGER. THE WINDS ARE LIGHT
AND GENERALLY FROM THE NORTHEAST OR EAST. WE ARE ANTICIPATING A
GRADUAL SHIFT TO THE SOUTHEAST AND SOUTH INTO THIS EVENING, WITH
MORE A SHIFT TO THE WEST AND NORTHWEST TONIGHT AS A COLD FRONT ROLLS
THROUGH.

THE AMOUNT OF CLEARING WILL HAVE AN AFFECT ON THE THUNDERSTORM
DEVELOPMENT AND COVERAGE THROUGH THIS EVENING. A LINE OF SHOWERS AND
THUNDERSTORMS CONTINUES TO DEVELOP ACROSS CENTRAL PENNSYLVANIA AT
1730Z. ADDITIONAL ACTIVITY HAS DEVELOPED IN NORTHEASTERN MARYLAND.
IT APPEARS THAT SHOWERS AND STORMS MAY ORGANIZE INTO SHORTER LINES
OR CLUSTERS AS THEY MATURE AND SPREAD EASTWARD. IT DOES APPEAR THAT
WHILE SOME SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS OUR AREA, IT
LOOKS LIKE IT WILL BE LATER IN THE AFTERNOON AND EVENING FOR MOST OF
THE AREA. THERE IS SOME QUESTION REGARDING THE TRUE COVERAGE AND
TIMING, THEREFORE WE CARRIED VCSH WITH A CB DESCRIPTOR. BASED ON
RADAR TRENDS, WE DID CARRY A TEMPO GROUP WITH THUNDER AT KRDG. ONCE
COVERAGE AND TIMING BECOMES MORE CERTAIN, AMENDMENTS WILL BE ISSUED
TO CONVEY BETTER DETAILS/AFFECTS.

ONCE THE FRONT MOVES THROUGH TONIGHT, DRIER AIR WILL BEGIN SETTLING
INTO THE AREA FROM THE NORTH AS THE WINDS SHIFT TO THE NORTH AND
NORTHWEST. THE WINDS LOOK TO BE LIGHT, BUT THERE SHOULD BE SOME
INCREASE TOWARD DAYBREAK AS THE PRESSURE GRADIENT TIGHTENS SOME AND
COOLER AND DRIER AIR PUSHES SOUTHWARD. THERE MAY BE A BATTLE FOR A
LITTLE WHILE TONIGHT WITH THE LOW-LEVEL MOISTURE LINGERING AND
COOLER AIR MOVING IN. THIS COULD RESULT IN SOME LOWER CLOUDS AND
FOG. BASED ON OUR LOW CONFIDENCE WITH THIS AS DRIER AIR IS FORECAST
TO ARRIVE, WE DID NOT HIT THIS ALL AT HARD AT THIS TIME.

FOR MONDAY, LOW PRESSURE DROPS ACROSS NEW ENGLAND AND TOWARD OUR
AREA. THIS WILL RESULT IN A NORTHWESTERLY FLOW WHICH MAY LOCALLY
GUST UP TO 20 KNOTS FOR A TIME FROM ABOUT MIDDAY TO LATE AFTERNOON.
THE ATMOSPHERE WILL BE COOLING, THEREFORE WE SHOULD HAVE CUMULUS
DEVELOPMENT OCCUR WHICH WE ARE ANTICIPATING TO GO SCATTERED TO
LOCALLY BROKEN.

OUTLOOK...
MONDAY NIGHT AND TUESDAY...VFR, HOWEVER SOME SHOWERS MAY OCCUR
ESPECIALLY FAR NORTH MONDAY NIGHT THEN POSSIBLY ANYWHERE TUESDAY
WITH SURFACE HEATING. THEREFORE, PERHAPS POCKETS OF SUB-VFR
CONDITIONS COULD OCCUR. AS OF NOW, THE CLOUD DEPTHS MAY NOT BE DEEP
ENOUGH TO PRODUCE LIGHTNING.

WEDNESDAY...HIGH PRESSURE SETTLES IN THEREFORE MAINLY VFR. IF THE
SYSTEM SLIDING ACROSS NEW ENGLAND IS SLOWER TO MOVE OUT, THEN
PERHAPS MORE CLOUD DEVELOPMENT AND AN ISOLATED SHOWER CHANCE LINGERS.

THURSDAY AND FRIDAY...HIGH PRESSURE SLIDES TO OUR EAST THURSDAY.
THIS WILL RESULT IN A SOUTHERLY FLOW DEVELOPING, ALLOWING FOR CLOUDS
TO BE ON THE INCREASE AS A WARM FRONT APPROACHES. SOME SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE.

&&

.MARINE...
A WARM FRONT REMAINS OVER THE REGION AND A COLD FRONT WILL CROSS THE
WATERS LATER THIS AFTERNOON OR EARLY IN THE EVENING.  SHOWERS AND
TSTMS ARE PSBL THROUGH THE DAY.  THE WIND WILL SHIFT FROM ELY TO
SWLY TO NWLY BEHIND THE FRONT.  THE WINDS MAY GUST AROUND 20 KT
BEHIND THE FRONT, BUT RIGHT NOW, CONDS ARE EXPECTED TO REMAIN BELOW
SCA CRITERIA THRU MOST, IF NOT ALL OF THE PD.  HIGH PRESSURE WILL
BUILD IN BEHIND THE FRONT AND KEEPS THINGS RATHER BENIGN THRU
THURSDAY. A WARM FRONT APPROACHES ON THURSDAY WITH A RETURN FLOW
BECOMING ESTABLISHED. DEPENDING ON THE STRENGTH OF THIS FLOW AND THE
DEVELOPMENT OF A POSSIBLE SURFACE LOW TO OUR SOUTHWEST, WILL GOVERN
HOW MUCH THE SEAS WILL BUILD THURSDAY. FOR NOW, WE ARE PLANNING TO
GO WITH SEAS NO HIGHER THAN 4 FEET.

&&

.HYDROLOGY...
PRECIPITABLE WATER VALUES WILL BE NEAR 1.5 INCHES THROUGH THE
FRONTAL PASSAGE THIS EVENING. THE SURFACE FRONT COULD SERVE AS A
FOCUS FOR CONVECTION...AND THE POTENTIAL CERTAINLY EXISTS FOR
HEAVY RAIN. HOWEVER...THERE IS SOME QUESTION AS TO HOW MUCH
CONVECTION WILL DEVELOP...AND WILL IT RIDE OVER THE AREAS THAT
RECEIVED HEAVY RAIN EARLIER. WITH FLASH FLOOD GUIDANCE GENERALLY
FAIRLY HIGH...NO FLASH FLOOD WATCH WILL BE ISSUED THIS MORNING. IF
IT BECOMES CLEAR THAT THE CONVECTIVE FOCUS WILL BE THERE AND
AFFECT WET AREAS...A SHORT FUSED FLASH FLOOD WATCH IS POSSIBLE
LATER TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG 304P
NEAR TERM...DRAG 304P
SHORT TERM...DRAG 304P
LONG TERM...304P
AVIATION...GORSE
MARINE...NIERENBERG
HYDROLOGY...
Hazardous weather outlook, Jun 12, 1:58 PM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
158 PM EDT SUN JUN 12 2011

NJZ001-007-008-PAZ054-055-062-131800-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON-
158 PM EDT SUN JUN 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HEAVY RAIN THIS
AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ003-004-NJZ009-010-012-013-015>024-027-PAZ060-061-068>071-131800-
INLAND SUSSEX-DELAWARE BEACHES-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
158 PM EDT SUN JUN 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL AND
HEAVY RAIN THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-002-MDZ008-012-015-019-020-PAZ067-131800-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CHESTER-
158 PM EDT SUN JUN 12 2011

...SEVERE THUNDERSTORM WATCH 467 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ014-025-026-131800-
EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN-
158 PM EDT SUN JUN 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL AND
HEAVY RAIN THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ431-450>455-131800-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
158 PM EDT SUN JUN 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A THUNDERSTORM COULD PRODUCE A NORTHWESTERLY WIND GUST TO 35 KNOTS
LATE THIS AFTERNOON OR EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-131800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
158 PM EDT SUN JUN 12 2011

...SEVERE THUNDERSTORM WATCH 467 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 12, 3:35 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT SUN JUN 12 2011

MDZ008-122030-
CECIL MD-
335 PM EDT SUN JUN 12 2011

...A STRONG THUNDERSTORM MAY AFFECT WESTERN CECIL COUNTY...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST WEST OF COLUMBIA...PENNSYLVANIA...MOVING
SOUTHEAST AT 30 MPH ALONG THE WEST SIDE OF THE SUSQUEHANNA RIVER.
THE THUNDERSTORM MAY BE NEAR PORT DEPOSIT AND OCTORARO AROUND 415
PM AND PERRYVILLE AROUND 430 PM.

VERY HEAVY RAIN MAY FALL FROM THIS STORM...AND IT COULD CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.

THERE IS THE POTENTIAL FOR INTENSE LIGHTNING FROM THIS STORM. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3973 7623 3973 7615 3955 7602 3954 7607
      3956 7610 3962 7616 3965 7617 3969 7623
      3972 7624

IOVINO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 11:48 PM EDTSpecial Weather StatementPHIGloucester, Salem57 min
Jun 12, 12:11 AM EDTSpecial Weather StatementPHIMiddlesex64 min
Jun 12, 2:26 AM EDTSpecial Weather StatementPHIMiddlesex, Monmouth64 min
Jun 11, 8:19 PM EDTAreal Flood AdvisoryPHIBerks3 hr
Jun 11, 9:06 PM EDTSpecial Weather StatementPHIChester54 min
Jun 11, 9:22 PM EDTAreal Flood AdvisoryPHIChester3 hr
Jun 12, 12:39 AM EDTSpecial Weather StatementPHIChester66 min
Jun 12, 4:32 PM EDTSpecial Weather StatementPHIMonroe43 min
Jun 12, 5:18 PM EDTSpecial Weather StatementPHICarbon, Monroe57 min
Jun 12, 5:19 PM EDTSpecial Weather StatementPHICarbon, Monroe56 min
Jun 12, 6:14 PM EDTSpecial Weather StatementPHICarbon, Monroe61 min
Jun 11, 9:59 PM EDTAreal Flood AdvisoryPHICecil3 hr
Jun 11, 10:29 PM EDTSpecial Weather StatementPHICecil61 min
Jun 11, 10:52 PM EDTSpecial Weather StatementPHICecil68 min
Jun 12, 3:51 PM EDTSevere Thunderstorm WarningPHICecil54 min
Jun 12, 4:55 PM EDTSpecial Weather StatementPHIKent, Queen Anne's65 min
Jun 12, 5:08 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's52 min
Jun 12, 5:55 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot65 min
Jun 12, 6:50 PM EDTSevere Thunderstorm WarningPHICaroline, Talbot55 min
Jun 11, 11:23 PM EDTAreal Flood AdvisoryPHINew Castle116 min
Jun 12, 6:09 PM EDTSpecial Weather StatementPHIKent66 min
Jun 12, 7:43 PM EDTSpecial Weather StatementPHISussex62 min

Nearby

Special Weather Statements in Maryland, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.